Compare Kirkland Signature Naproxen Sodium to the Active Ingredient in Aleve
Pain Reliever/Fever Reducer
With 8 To 12 Hour Dosing
For the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever.
Every Kirkland Signature product is guaranteed to meet or exceed the quality standards of the leading national brands.
Adults: Take 1 caplet every 8 to 12 hours while symptoms persist. With experience, some people may find that an initial dose of 2 caplets followed by 1 caplet 12 hours later, if necessary, will give better relief. Do not exceed 3 caplets in 24 hours unless directed to do so by a doctor. The smallest effective dose should be used. A full glass of water or other liquid is recommended with each dose.
Adults over age 65: Do not take more than 1 caplet every 12 hours, unless directed to do so by a doctor.
Children under age 12: Do not give this product to children under 12, except under the advice and supervision of a doctor.
Each caplet contains naproxen sodium 220 mg (naproxen 200 mg and sodium 20 mg).
Colloidal silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, Opadry YS (FD&C Blue #2 Al. Lake, hydroxypropyl methylcellulose, polyethylene glycol, polysorbate 80, & titanium dioxide), povidone and talc.
Do not take Naproxen Sodium Caplets* (*capsule-shaped tablets) for more than 10 days for pain, or for more than 3 days for fever, unless directed by a doctor if:
·your pain or fever persists or gets worse
·the painful area is red or swollen
·you take any other drugs on a regular basis
·you have had serious side effects from any pain reliever
·you have any new or unusual symptoms
·more than mild heartburn, upset stomach, or stomach pain occurs with use of this product or if even mild symptoms persist
Although naproxen sodium is indicated for the same conditions as aspirin, ibuprofen and acetaminophen, it should not be taken with them or other naproxen-containing products except under a doctor's direction. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE NAPROXEN SODIUM CAPLETS DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately.
ALLERGY WARNING: Do not take this product if you have had either hives or a severe allergic reaction after taking any pain reliever. Even though this product may not contain the same ingredient, Naproxen Sodium Caplets* (*capsule-shaped tablets) could cause similar reactions in patients allergic to other pain relieving drugs.
ALCOHOL WARNING: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take naproxen sodium or other pain relievers/fever reducers. Naproxen sodium may cause stomach bleeding.
USE ONLY IF INNER FOIL SEAL PRINTED "SEALED FOR YOUR PROTECTION" IS NOT BROKEN OR MISSING.
Store at room temperature; avoid excessive heat 40¡ëC (104¡ëF).